According to the latest data released by the CDC, between Dec. 14, 2020, and Aug. 6, 2021, a total of 571,831 total adverse events were reported to VAERS, with 12,791 deaths. This was an increase of 425 over the previous week. There were also 77,490 reports of serious injuries, including deaths, during the same time period — up 7,385 compared with the previous week.
VAERS is the CDC’s primary mechanism in the U.S. for reporting adverse vaccine reactions, but historically only reports 1% of the total actual adverse events according to a Harvard study. Reports to the system come from medical professionals regarding patients, and most are failed to be reported for various reasons.
A recent case study of a woman from New York shows that at least one recipient of the Pfizer covid vaccine experienced Toxic Epidermal Necrolysis, which doctors have attributed to the vaccine.
Toxic epidermal necrolysis is a life-threatening skin disorder characterized by a blistering and peeling of the skin.
Toxic epidermal necrolysis usually presents as a fever initially, and other flu-like symptoms one to three weeks later, which is also followed by painful skin lesions that tend to coalescence. Erosions and vesiculobullous lesions and epidermal detachment over wide body surface area begin to develop after this
According to the case study:
“A 49-year-old woman with no previous medical history presented to the emergency room with a history of fever and skin eruption. She has received COVID-19 Pfizer (BNT162b1) vaccine with a dose of 0.3 mL given intramuscularly one week before the development of her symptoms. The patient started to develop fever, fatigue, and headache followed by skin lesions affecting her trunk and starting to spread to her face and upper limbs with oral ulceration. The patient was seen in the primary health care center and was given paracetamol and did not notice any improvement. The patient had no history of taking any new medication or any cosmetic treatment in the past two months before the development of the skin lesions. Upon examination, the patient was vitally stable, anxious, and in severe pain. She had numerous purpuric and dusky red macules involving the chest, abdomen, upper limbs, face, genitalia, and upper thighs with areas showing coalescence of lesions with flaccid bullae and areas of epidermal detachment with positive Nikolsky’s sign.
The mucosa was involved in her condition, where she had extensive oral ulceration and hemorrhagic crusting over the lips, as well as bilateral conjunctival congestions along with upper eyelids erosions and genital mucosal lesions. Her body surface area (BSA) involvement is estimated to be more than 30%.”
According to another report in March, a Virginia man suffered a reaction to a COVID-19 vaccine that caused a painful rash to spread across his entire body and skin to peel off, doctors said.
Richard Terrell, 74, of Goochland began suffering strange symptoms four days after receiving the one-dose Johnson & Johnson vaccine.
“I began to feel a little discomfort in my armpit and then a few days later I began to get an itchy rash, and then after that I began to swell and my skin turned red,” Terrell told the outlet.
But soon the rash covered his entire body, Terrell said.
“It all just happened so fast. My skin peeled off,” Terrell told the outlet.
He went to the emergency room at the hospital, where doctors determined that he had experienced an adverse reaction to the vaccine, WRIC reported.
“We ruled out all the viral infections, we ruled out COVID-19 itself, we made sure that his kidneys and liver was okay, and finally we came to the conclusion that it was the vaccine that he had received that was the cause,” Dr. Fnu Nutan told the outlet.
She said that the medical episode could have been life-threatening if left untreated. The man was never officially diagnosed, and there are no reports of exactly what the condition was.
Viral immunologist, Dr. Byram Bridle sounded the alarm in the medical community about newly obtained data showing the accumulation of spike proteins in organs caused by the Moderna and Pfizer MRNA vaccines.
MRNA uses the cell’s machinery to synthesize proteins that are supposed to resemble the spike protein of the coronavirus, which is what the virus uses to enter cells via the ACE2 receptor. These proteins are then identified by the immune system, which builds antibodies against them. The concern many experts had is that these proteins could accumulate in the body – especially in regions of high concentration of ACE2 receptors – like the testicles and ovaries.
According to newly obtained research, these concerns appear to be a reality. If the immune system attacks the location where these proteins accumulate, then an auto-immune condition, among other serious conditions are highly likely. Many doctors are already recommending forgoing the vaccine for patients who have a pre-existing autoimmune disorder.
Dr. Bridle and a group of international scientists filed a request for information on the accumulation concern from the Japanese regulatory agency, and received access to what’s called the “biodistribution study.”
“Until now we were assuming that these were acting like traditional vaccines, where they go in the shoulder muscle and they don’t go anywhere else. However what this data shows us… is that more than three quarters of the dose is no longer present at the injection site in the shoulder… It turns out these are traveling all throughout the body,” Bridle said on a conference call showing accumulation in many organs including the ovaries.
Bridle is a renowned vaccine researcher who was awarded a $230,000 government grant last year for research on COVID vaccine development.
“It’s the first time ever scientists have been privy to seeing where these messenger RNA [mRNA] vaccines go after vaccination,” said Bridle. “Is it a safe assumption that it stays in the shoulder muscle? The short answer is: absolutely not. It’s very disconcerting.”
This new research shows that the coronavirus spike protein from COVID-19 vaccination unexpectedly enters the bloodstream, which is a plausible explanation for the tens of thousands of reported blood clots, as well brain and reproductive damage, the Canadian cancer vaccine researcher said.
“We thought the spike protein was a great target antigen, we never knew the spike protein itself was a toxin and was a pathogenic protein. So by vaccinating people we are inadvertently inoculating them with a toxin,” Bridle said.
According to a recent report from the New York Times, a person working in partnership with the CDC on investigations of the delta variant, spoke about the breakthrough cases on the condition of anonymity because they were not authorized to speak.
The anonymous source said the data came from a July 4 outbreak in Provincetown, Massachusetts. Genetic analysis of the outbreak showed that people who were vaccinated were transmitting the virus to other vaccinated people. The source said the data was “deeply disconcerting” and a “canary in the coal mine” for scientists who had seen the data.
In Israel, England, Scotland, and several other countries, statistics on hospitalizations and deaths have three categories – “fully” vaccinated, “partially” vaccinated, and “unvaccinated.”
In all three countries, hospitalizations and deaths have risen since May – and vaccinated people have accounted for more than 50% of the cases, hospitalizations, and in some cases of the deaths recently.
COVID-19 vaccines are losing their effectiveness against infection over time and are becoming far less protective in preventing severe illness and death, the nation’s top health officials said recently.
The study involving nursing homes, which evaluated staff and residents from February 15 through August 1, saw that effectiveness against infection in nursing home residents went from 75% in pre-delta weeks down to 53% amid the variant’s rise.
Another set of data, collected between January 2021 and July by the Mayo Clinic, saw Pfizer’s vaccine effectiveness go from 76% down to 42%.